MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION RFA, LUER LOCK - LUER LOCK; SYRINGE, PISTON

BAXTER HEALTHCARE CORPORATION RFA, LUER LOCK - LUER LOCK; SYRINGE, PISTON
Catalog Number H93813901
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that dark particulate matter was observed in the fluid path of two (2) rapid fill connectors.This issue was identified during inspection.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Additional information was added to h3, h4, and h6.H10: the actual device was not available; however, four (4) photographs were provided for evaluation.The returned photographs were reviewed, and it was noted that dark particulate matter was observed on the barrel of the device.The reported condition was verified.The cause of the reported condition could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
RFA, LUER LOCK - LUER LOCK
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key10813764
Report Number1416980-2020-06984
Device Sequence Number14488698
Product Code FMF
UDI-Device Identifier00085412478364
UDI-Public(01)00085412478364
Combination Product (Y/N)Y
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K872743
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberH93813901
Device Lot Number60229364
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/13/2020
Supplement Date Received by Manufacturer11/11/2020
Initial Report FDA Received Date11/09/2020
Supplement Report FDA Received Date11/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1